Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 27, Number 4, 2011

Approximation by q Baskakov Beta operators
pp. 569-580(12)
Authors: Gupta, V.; Aral, A.

Favourites:
ADD

Regularity criteria for the three-dimensional MHD equations
pp. 581-594(14)
Authors: Luo, L.; Zhao, Y. y.; Yang, Q.

Favourites:
ADD

The decision of prime and primary ideal
pp. 595-600(6)
Authors: Liu, J. w.; Li, D. m.

Favourites:
ADD
Favourites:
ADD

On a BMAP/G/1 G-queue with setup times and multiple vacations
pp. 625-638(14)
Authors: Peng, Y.; Yang, X. q.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Constant barrier strategies in a two-state Markov-modulated dual risk model
pp. 679-690(12)
Authors: Ma, X. m.; Luo, K.; Wang, G. m.; Hu, Y. j.

Favourites:
ADD
Favourites:
ADD

The monotone method for controllability of the nonlinear evolution systems
pp. 721-726(6)
Authors: Lu, Y.; Li, Y.; Liu, M. j.

Favourites:
ADD

A modified Landweber iteration for general sideways parabolic equations
pp. 727-738(12)
Authors: Liu, J. b.; Deng, Y. j.

Favourites:
ADD
Favourites:
ADD

Fundamental solution of rotating generalized stokes problem in ℝ3
pp. 761-768(8)
Authors: An, R.; Li, Y.; Li, K. t.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more